Hey ladies!

Discussion in 'Pregnancy - Second Trimester' started by bklove, Apr 6, 2009.

  1. bklove

    bklove We got married 4/07

    Joined:
    Jan 19, 2009
    Messages:
    2,464
    Likes Received:
    0
    I'm not quiet in this trimester yet, but I did have a question that maybe was more appropriate for you guys, Is anyone else on Progesterone Suppositories? and have you had any side effects and success? I just started 200mg 3x's a day (which i've been taking about 2x's a day) and I started having some brown creamy discharge and some blood when I wiped (had to go to ER last night as a result; so far ok) but I think its related to the suppositories so i'm curious to what you guys have experienced. I'm taking them because of my history of m/c's.
     
  2. NoSpringChick

    NoSpringChick Well-Known Member

    Joined:
    Jul 30, 2008
    Messages:
    1,706
    Likes Received:
    0
    Hi, I used progesterone cream and weaned myself off it up to 12 weeks (also took low dose asprin) and yes have had the browny discharge, but I did read up on it before hand that it would probably happen due to the progesterone so never worried about it.
    I thiink some people who wipe brown think automatically that it must be old blood when its just the hormones making it browny.
    Congrats by the way :)
     
  3. NoSpringChick

    NoSpringChick Well-Known Member

    Joined:
    Jul 30, 2008
    Messages:
    1,706
    Likes Received:
    0
    eta: no side effects here and everything has gone fine this time as i also had a m/c last time.
    I dont know whetehr the prog. and asprin have helped or that it would have gone ok anyway, but the way I saw it was if these things cant hurt (and low dose asprin may prevent pre eclampsia!) then worth a go!
     
  4. bklove

    bklove We got married 4/07

    Joined:
    Jan 19, 2009
    Messages:
    2,464
    Likes Received:
    0
    good information ladies,thanks. Nospringchick, it wasn't so much the brown but the pain and wiping blood that freaked me out. It is a little discolored at times, the discharge from the suppository, but it was never that much and that brown, thats what was weird to, but it could've been everything mixing together.
     
  5. bklove

    bklove We got married 4/07

    Joined:
    Jan 19, 2009
    Messages:
    2,464
    Likes Received:
    0
    The gyn today said the discharge is to be expected and it seems its just irratating my vagina. So for now i have to keep taking it like a good little pregnant lady:)
     
  6. lissagayle

    lissagayle Well-Known Member

    Joined:
    Mar 25, 2009
    Messages:
    295
    Likes Received:
    0
    Congrats!! i had to use the progestorone suppositories also, I had the brownish discharge but was told that it was old blood from implantation..could have been like said earlier from the hormone changing the color though. I had really bad constipation from it also, But still do so i guess that just sticks around with the pregnancy. I'm was able to go off the progestorone at 12 weeks, i was so glad doing that 3 times a day gets very annoying!!!
     
  7. bklove

    bklove We got married 4/07

    Joined:
    Jan 19, 2009
    Messages:
    2,464
    Likes Received:
    0
    I feel the same way about the 3x's a day! I really wasn't keeping up at first to mostly because I was worried about side effects and then the discharge really threw me off, but now i'm gung ho about it, have my mid day dosage in the fridge at work right now...which is pretty grosss, but what r u going to do:) Do you feel like it was beneficial 2 u?
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice